Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 8, 2009, 12:38 PM CDT for 4 counties in Illinois. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2009, 12:38 PM CDT (17:38 UTC)
- Expired
- May 8, 2009, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 91 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 5:09 PM CDT | HEAVY RAIN 3.52 | 1 W Ruma, IL | STORM TOTAL |
| May 8, 5:22 PM CDT | HEAVY RAIN 3 | Modoc, IL | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 96 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 081738
FFWLSX
ILC133-157-163-189-082300-
/O.NEW.KLSX.FF.W.0010.090508T1738Z-090508T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONROE COUNTY IN SOUTHWEST ILLINOIS
RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS
WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS
* UNTIL 600 PM CDT
* AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES RANGE FROM TWO TO FOUR INCHES OF
RAINFALL IN THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CASEYVILLE...CENTREVILLE...CHESTER...COLUMBIA...DUPO...FREEBURG...
LEBANON... MASCOUTAH...MILLSTADT...NASHVILLE...OFALLON...RED
BUD...SHILOH...SPARTA...SWANSEA...WATERLOO...ASHLEY...
BALDWIN...BREMEN...BROOKLYN...COULTERVILLE...AND EVANSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3821 8959 3796 8960 3781 8969 3790 8985
3788 8994 3791 8998 3796 8996 3809 9021
3820 9035 3836 9036 3855 9025 3861 9018
3866 9018 3866 8972 3842 8971 3848 8957
3846 8948 3851 8935 3850 8914 3822 8915
$$
FUCHS2 follow-up statements
000
WGUS73 KLSX 082025
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 PM CDT FRI MAY 8 2009
ILC133-157-163-189-082300-
/O.CON.KLSX.FF.W.0010.000000T0000Z-090508T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-
325 PM CDT FRI MAY 8 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. CLAIR...MONROE...
WASHINGTON AND RANDOLPH COUNTIES UNTIL 600 PM CDT...
AT 312 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
PERSISTING ACROSS MUCH OF THE WARNED AREA. IN ST. CLAIR COUNTY...
U.S. ROUTE 50 WAS FLOODED BETWEEN SUMMERFIELD AND TRENTON... AND
STATE ROUTE 13 WAS FLOODED BETWEEN MARISSA AND LENZBURG. IN MONROE
COUNTY... FLOODWATERS WASHED OUT A CULVERT ALONG CARR ROAD AND A
CROSSING ON ROUTE VV. IN WASHINGTON COUNTY...U.S. HIGHWAY 51 AND
STATE ROUTE 153 WERE BRIEFLY FLOODED...THOUGH BOTH ROADS ARE NOW
OPEN. THE ONLY PROBLEM REPORTED IN RANDOLPH COUNTY WAS STANDING
WATER ALONG SOME ROADS...THOUGH NONE OF THESE ROADS WERE CLOSED.
WHILE THE THREAT OF HEAVY RAIN IS NOW OVER...MOTORISTS SHOULD BE
ALERT TO THE POSSIBILITY OF FLOODED ROADWAYS FOR THE NEXT COUPLE OF
HOURS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
&&
LAT...LON 3821 8959 3796 8960 3781 8969 3790 8985
3788 8994 3791 8998 3796 8996 3809 9021
3820 9035 3836 9036 3855 9025 3861 9018
3866 9018 3866 8972 3842 8971 3848 8957
3846 8948 3851 8935 3850 8914 3822 8915
$$
FUCHS000
WGUS73 KLSX 082259
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
559 PM CDT FRI MAY 8 2009
ILC133-157-163-189-082314-
/O.EXP.KLSX.FF.W.0010.000000T0000Z-090508T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-
559 PM CDT FRI MAY 8 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. CLAIR...
MONROE...WASHINGTON AND RANDOLPH COUNTIES WILL BE ALLOWED TO EXPIRE
AT 600 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WILL REMAIN SWOLLEN OVERNIGHT...BUT
FLASH FLOODING IS NO LONGER EXPECTED.
LAT...LON 3821 8959 3796 8960 3781 8969 3790 8985
3788 8994 3791 8998 3796 8996 3809 9021
3820 9035 3836 9036 3855 9025 3861 9018
3866 9018 3866 8972 3842 8971 3848 8957
3846 8948 3851 8935 3850 8914 3822 8915
$$
CVKINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 8, 4:25 AM CDT, 8 hours 13 minutes earlier.
Area forecast discussion, May 8, 4:25 AM CDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 425 AM CDT FRI MAY 8 2009 .DISCUSSION... /425 AM CDT FRI MAY 8 2009/ A ZONAL FLOW AT THE MID LEVELS WILL PREVAIL THRU THE WEEKEND AND THIS USUALLY POINTS TO AN ACTIVE WX PATTERN THIS TIME OF YEAR IF GIVEN ENOUGH OPPORTUNITIES FOR UPPER LEVEL SUPPORT...AND THAT APPEARS TO BE THE CASE THIS TIME AROUND WITH AN MCV EXPECTED TO PASS THRU PRIMARILY THIS MORNING...ANOTHER SHORTWAVE TROF TO DELIVER A GLANCING BLOW TO THE FAR NRN FA LATER TONIGHT AND SATURDAY...AND ANOTHER SERIES OF DISTURBANCES THAT WILL PASS THRU MAINLY ON SUNDAY. FOR TODAY...MAIN ATTENTION TURNS TO MCS OVER SERN AND SCNTRL KS THAT IS EXPECTED TO DRIVE EWD PER THE FORWARD PROP CORFIDI VECTORS AND ALSO WHERE BEST MUCAPE AND H850 MOISTURE CONVERGENCE IS EXPECTED TO SET UP. THIS SHOULD RESULT IN NUMEROUS TSRA FOR AREAS S OF THE MO RIVER IN MO AND S OF I-70 IN IL FOR MAINLY THE MORNING HOURS. HAVE LEFT TOKEN CHC POPS FOR AREAS FURTHER N...AS AREA OF PCPN OVER ERN NEB EXPECTED TO FADE BEFORE IT REACHES HERE...BUT PCPN MAY ALSO SPILL OVER TO THE N FROM THE EXPECTED SRN MO MCS AS IT RUMBLES THRU MAINLY THIS MORNING. PREFERRED WARMEST MOS IN THE NRN FA...AND AOB THE COOLEST MOS IN THE SRN FA WHERE MCS IMPACT WILL BE THE GREATEST AND MOST PROLONGED. CDFNT WILL PUSH THRU THE AREA TONIGHT AND THIS WILL ULTIMATELY SHUNT THE BETTER PCPN CHCS TO THE SE OF THE FA. BY SATURDAY AND SATURDAY NIGHT...LARGELY WENT DRY OVER THE FA AS MOISTURE WILL BE AVERAGE AND INSTABILITY AND LIFT WILL FOR THE MOST PART BE ABSENT. BY SUNDAY ANOTHER SHORTWAVE WILL SLIDE THRU AND BRING WITH IT A BIT MORE MOISTURE ALOFT. LACK OF INSTABILITY AT MID LEVELS AND MOISTURE RETURN AT THE SFC...HOWEVER...SHOULD PRECLUDE THUNDER AND SO JUST WENT WITH SHRA FOR PCPN-TYPE WHILE EDGING POPS TO CHC CATEGORY FOR MOST AREAS. SERIES OF WEAK BUT COOLER AIRMASSES ALONG WITH SOME COMBINATION OF GENERAL CLOUDINESS AND/OR RAIN CHCS OVER THE WEEKEND WILL KEEP TEMPS ON THE COOL SIDE. TES && .AVIATION... /1227 AM CDT FRI MAY 8 2009/ FOR THE 06Z TAFS...PRIMARY AVIATION THREAT CONTINUES TO BE CONVECTION ALONG AND SOUTH OF THE MISSOURI RIVER/I-70 CORRIDOR. THINK MOST AREAS NORTH OF THIS LINE SHOULD BE CLEAR OF THE CONVECTION THROUGH THE REST OF THE NIGHT. THINK FOG IS LIKELY AFTER FOG CLEARS BEFORE SUNRISE. MOST AREAS SHOULD STAY IN MVFR RANGE...BUT IFR IS POSSIBLE UP NORTH WHERE MORE COOLING IS LIKELY. MORE CONVECTION LOOKS LIKELY FOR FRIDAY...PARTICULARLY ACROSS SOUTHEAST MISSOURI. COULD SEE RAIN AS FAR NORTH AS THE MISSOURI RIVER...BUT AM NOT CONFIDENT ENOUGH IN TIMING YET TO NAIL DOWN IN TERMINAL FORECASTS. ANOTHER AREA OF CONVECTION WILL BE POSSIBLE ACROSS NORTHEAST MISSOURI/WEST CENTRAL ILLINOIS LATE FRIDAY AFTERNOON/EARLY EVENING IN THE VICINITY OF AN ADVANCING COLD FRONT. THINK ANY STORMS THAT DO FORM WILL BE SCATTERED IN NATURE SO HAVE ONLY MENTIONED CB IN THE KUIN TERMINAL. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 8, 4:40 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 440 AM CDT FRI MAY 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 440 AM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY FOR AREAS SOUTH OF INTERSTATE 70...AND THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THIS AREA AS WELL. A FEW STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FOR SECTIONS OF SOUTHEAST MISSOURI AND FAR SOUTHERN ILLINOIS. AREAS NORTH OF INTERSTATE 70 CAN EXPECT LESSER CHANCES FOR THUNDERSTORMS TODAY. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. HEADING INTO TONIGHT...THE BEST CHANCES FOR THUNDERSTORMS WILL BE SOUTH AND EAST OF ST. LOUIS. SEVERE STORMS ARE NOT EXPECTED TONIGHT. MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY...MAINLY FOR AREAS SOUTH OF INTERSTATE 70. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, May 8, 12:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1207 PM TSTM WND DMG IRONTON 37.60N 90.64W
05/08/2009 IRON MO BROADCAST MEDIA
BROWN SHOE BUILDING SUSTAINED ROOF DAMAGE. ALSO 30 TO
40 FEET TREES UPROOTED IN IRONTON.
&&
EVENT NUMBER LSX0901855
TRUETTLocal storm report, May 8, 12:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1208 PM TSTM WND DMG PILOT KNOB 37.62N 90.64W
05/08/2009 IRON MO TRAINED SPOTTER
ESTIMATED STRAIGHT LINE WINDS GUSTING AT 50 TO 70 MPH
BRINGING DOWN MULTIPLE TREES ESTIMATED AT 12 TO 15 INCH
DIAMETER SIZE
&&
EVENT NUMBER LSX0901856
SIPPRELLLocal storm report, May 8, 12:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 2 N FREDERICKTOWN 37.59N 90.30W
05/08/2009 MADISON MO TRAINED SPOTTER
VERY HIGH WINDS. ROOF BLOWN OFF OF BUILDING.
&&
EVENT NUMBER LSX0901859
TRUETTLocal storm report, May 8, 12:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1113 AM TSTM WND DMG 2 W STEELEVILLE 38.01N 89.70W
05/08/2009 RANDOLPH IL TRAINED SPOTTER
TWO LARGE TREES BLOWN DOWN AT THE INTERSECTION OF IL
ROUTE 4 AND IL ROUTE 150.
&&
EVENT NUMBER LSX0901860
BYRDLocal storm report, May 8, 12:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1226 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND GST IRON MOUNTAIN 37.70N 90.64W
05/08/2009 M76 MPH ST. FRANCOIS MO AMATEUR RADIO
AT 1145 AM CDT AMATEUR RADIO OPERATOR REPORTED 76 MPH
IN IRON MOUNTAIN
&&
EVENT NUMBER LSX0901861
PRZYBYLINSKILocal storm report, May 8, 12:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 PM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1223 PM FLASH FLOOD 3 ESE SPARTA 38.14N 89.66W
05/08/2009 RANDOLPH IL TRAINED SPOTTER
SEVERAL INCHES OF WATER OVER THE ROADS IN SPOTS IN
RANDOLPH COUNTY.
&&
EVENT NUMBER LSX0901862
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 13 min |
| May 7, 10:26 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| May 7, 11:33 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 14 min |
| May 8, 10:34 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 41 min |
| May 8, 10:52 AM CDT | Tornado Warning | LSX | Randolph | 38 min |
| May 8, 12:27 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 50 min |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.